The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Semi-Invariant Submanifolds of Nearly Hyperbolic β−Kenmotsu Manifold

Authors

Asha Srivastava and Kamal Bhatia

Abstract

Semi-invariant submanifold of an almost contact metric manifold were defined and studied by A. Bejancu [1] and later developed by several authors [2],[3], [4], [5], [6], [7], [8], [9], [10], [11], [12], [13], [14] etc.
The purpose of the present paper is to define and study the semi-invariant
submanifold of nearly hyperbolic β−Kenmotsu manifold.

Keywords and Phrases : Semi-invariant, Hyperbolic, Umbilical, Geodesic, Submanifold.

Received date : 8 September, 2011

Accepted date: January 08, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.189-201

Download PDF